MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO FLYTE SURGICOOL HOOD, PEELAWAY; HOOD, SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO FLYTE SURGICOOL HOOD, PEELAWAY; HOOD, SURGICAL
Catalog Number 0408801500
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 1 event was reported for this quarter.Product return status: 1 device was not available for evaluation.Additional information: 1 device was labeled for single-use.1 device was not reprocessed or reused.Device discarded.
 
Event or Problem Description
This report summarizes 1 malfunction event in which the device reportedly had a material integrity problem.1 event had patient involvement; no patient impact.

Brand Name
FLYTE SURGICOOL HOOD, PEELAWAY
Common Device Name
HOOD, SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9997418
Report Number0001811755-2020-01142
Device Sequence Number4442539
Product Code FXY
UDI-Device Identifier37613252661086
UDI-Public37613252661086
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number0408801500
Device Lot NumberVMSR
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/31/2020
Initial Report FDA Received Date04/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1